# SDR ASAA2013040894428

- Difficulty date: April 8, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 24,696 hours, 7,658 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002444
- Condition: Failed
- Location: Ee Bay
- Part time: 24,715 hours, 7,663 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT NAV DISPLAY SHOWS MAP AND VTK ANNUNCIATION ON PREFLIGHT.  R & R NR 2 FMC & PERFORMED SFTWR CONFIG CK & OPS CK ALL IAW AMM 34-61-02.  OPS NORMAL.  GROUND VERIFICATION SUCCESSFUL.
